# SDR DALA2019051803094

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1079341) DURING INSPECTION FOUND DENT FRAME ON BS 747 BTW STR 24L TO STR 25L AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BST 747 BTW STR 24L TO STR 25L AT AFT CARGO COMPARTMENT ASPER ERA #577727-14 REV. ORIGINAL AND PRI #577727-14 REV.O AND REV.1.
